MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; 25G X 1" SAFETY SYRINGE WITH NEEDLE

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; 25G X 1" SAFETY SYRINGE WITH NEEDLE
Model Number 10161
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reporter called about pfizer-biontech covid-19 vaccine for the orange cap presentation.One of his vaccinators vaccinated a patient and some of the dose leaked out.He said that he isn't sure but it might have been a problem with the needle.He said that he is not sure how much the patient got, but he thinks that the patient received less than half of the recommended dose.
 
Additional Manufacturer Narrative
Mckesson medical surgical is the assembler of a convenience kit on behalf of the sns that includes this safety syringe.The reporter did not provide the lot number.We have notified (b)(6) for awareness.
 
Additional Manufacturer Narrative
Mckesson medical surgical is the assembler of a convenience kit on behalf of the sns that includes this safety syringe.The reporter did not provide the lot number.We have notified asprsnsopscell@cdc.Gov and barda-rqaproductacceptance@hhs.Gov for awareness.This submittal is in follow-up to concerns that the initial submittal on 21-dec-2021 was not packaged correctly and did not contain all of the necessary files.As a follow-up, this report is being submitted again.
 
Event or Problem Description

Brand Name
VANISHPOINT®
Common Device Name
25G X 1" SAFETY SYRINGE WITH NEEDLE
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
little elm TX 75068
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key13051228
Report Number3017368639-2021-00192
Device Sequence Number4646512
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K980069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10161
Device Catalogue Number10161
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown